# SDR SWAA2022112273158

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 33,781 hours, 15,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO COMPARTMENT CABIN FLOOR BOARD RIGHT BREAK PNL CRACKED. / [01] REMOVED AND REPLACED BREAK PANEL ON R/H SIDE OF AIR CONDITIONING DISTRIBUTION BAY FOR CABIN FLOOR AT STA. 540 PER SRM 51-40-02.
